Collège Doctoral - Doktorandenkollegien

Statistical Physics of Complex Systems

Coventry - Leipzig - Lviv - Nancy

Home
People
Publications
Seminars
Schools
Contacts
PhD positions
Links

Publication

Title Perturbation expansion for the diluted two-dimensional XY model
Authors Kapikranian O., Berche B. and Holovatch Yu.
Reference Physics Letters A 366 (2007) 150-154
DOI10.1016/j.physleta.2007.01.075
ArXivcond-mat/0611712
Abstract We study the quasi-long-range ordered phase of a 2D XY model with quenched site-dilution using the spin-wave approximation and expansion in the parameter which characterizes the deviation from completely homogeneous dilution. The results, obtained by keeping the terms up to the third order in the expansion, show good accordance with Monte Carlo data in a wide range of dilution concentrations far enough from the percolation threshold. We discuss different types of expansion.


Head of page